# SDR EIAA20120603050

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N492EV
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 74,968 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FUSELAGE AT STA 480, STR-41R AREA FOUND 1 EA DENT MARK.  PAINT STRIPPED AS PER AMM 51-21-01, ET CARRIED OUT AS PER PT6/51-00-01 FIG 23 FOUND CRACK, THE REPAIR AREA DAMAGE OUT OF LIMITS AS PER SRM 53-00-01, FIG 101, CUT OUT DAMAGE AREA AS PER SRM 53-00-01, REPAIR PARTS FABRICATED AS PER SRM 53-00-01 R-1, FASTENER HOLES DRILLED AS PER SRM 53-00-01 R1, ET CARRIED OUT AS PER PT 6/51-00-00 FIG 23, NO CRACK ALODINED AS PER BAC5719-REV Y, PRIMED AS PER AMM 51-24-11 REPAIR PARTS & FASTENERS INSTALLED AS PER SRM 53-00-01 R1.
